MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. BIPOLAR INSERT CEV634-1A 350MM MOUIEL; PFM16

INTEGRA MICROFRANCE S.A.S. BIPOLAR INSERT CEV634-1A 350MM MOUIEL; PFM16
Catalog Number CEV634-1A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that bipolar forceps of the bipolar insert cev634-1a 350mm mouiel (cev634-1a) broke inside the patient during an operation.It was reported that the break occurred at the tip of the insert, a single piece detached and was recovered, and another forceps were used to complete the surgery.There was no injury, death, and it was unknown if there was any increase in surgery time.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h3, h6, h11.The bipolar insert cev634-1a 350mm mouiel (cev634-1a) was returned for evaluation.The device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the product was returned, and the investigation shows the jaw was broken, however, the insert (cev634-1a) had been repaired and modified externally by another company.The markings were worn off, the coating was not microfrance, the jaws were different from micro france, as was the ribbing.Root cause analysis: the product was returned, and the investigation revealed that the electrode jaw was broken, and that this cev634-1a insert had been repaired and modified by another company.The modification and repair of the instrument were carried out by a third party not qualified by integra microfrance (imf).Imf recommends repairs within its factory and cannot guarantee the services provided by an eternal service provider.

Brand Name
BIPOLAR INSERT CEV634-1A 350MM MOUIEL
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23834997
Report Number3003249645-2025-00057
Device Sequence Number17413513
Product Code GEI
UDI-Device Identifier10381780094678
UDI-Public10381780094678
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV634-1A
Device Lot Number6843522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown